# SDR IPXA09555983

- Difficulty date: May 14, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- Aircraft time: 10,097 hours, 7,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 WHILE WORKING CUSTOMER CARD ID NR 804162, FOUND RT MLG WHEEL WELL FWD SEAL RETAINER CHANNEL CRACKED AT OTBD LEG.  REMOVED CRACKED CHANNEL, BACKDRILLED HOLES, COUNTERSUNK INSTALLED CHANNEL PER SRM 51-40-02-0G.
